Association Journal of CSIAM
Supervised by Ministry of Education of PRC
Sponsored by Xi'an Jiaotong University
ISSN 1005-3085  CN 61-1269/O1

Chinese Journal of Engineering Mathematics ›› 2025, Vol. 42 ›› Issue (1): 45- 58.

Previous Articles     Next Articles

A Local Preconditioned SOR-like Method for Generalized Absolute Value Equations

ZHANG Zhenzhu1,  LI Chaoqian2   

  1. 1. School of Mathematics and Computer Science, Hanjiang Normal University, Shiyan 442000
    2. School of Mathematics and Statistics, Yunnan University, Kunming 650504
  • Received:2022-07-24 Accepted:2023-03-29 Online:2025-02-15 Published:2025-04-15
  • Contact: C. Li. E-mail address: lichaoqian@ynu.edu.cn
  • Supported by:
    The National Natural Science Foundation of China (12061087).

Abstract:

Generalized absolute value equations play an important role in fields such as Economics and Engineering, and solving it has become one of the important problems in computational mathematics and optimization. Based on their equivalent forms and preconditioning techniques, we have conducted research on efficient algorithms for solving generalized absolute value equations, a local preconditioned SOR-like method is proposed. The convergence of this method is discussed. Numerical examples are also given to demonstrate that it outperforms some existing methods in some cases.

Key words: generalized absolute value equations, precondition, SOR iterative method, SOR-like method

CLC Number: